BibTeX record journals/automatica/LazarZ16

download as .bib file

@article{DBLP:journals/automatica/LazarZ16,
  author    = {Martin Lazar and
               Enrique Zuazua},
  title     = {Greedy controllability of finite dimensional linear systems},
  journal   = {Automatica},
  volume    = {74},
  pages     = {327--340},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.automatica.2016.08.010},
  doi       = {10.1016/j.automatica.2016.08.010},
  timestamp = {Sat, 20 May 2017 00:26:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/LazarZ16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics